MAUDE Adverse Event Report: HALYARD HEALTH HALYARD* RADIOFREQUENCY PROBES-STEAM STERILIZABLE-REUSABLE-22-100-STRAIGHT-BLA; STANDARD RF PROBES AND CANNULAS

HALYARD HEALTH HALYARD* RADIOFREQUENCY PROBES-STEAM STERILIZABLE-REUSABLE-22-100-STRAIGHT-BLA; STANDARD RF PROBES AND CANNULAS
Model Number PMP-22-100/98693
Medical Device Problem Codes Smoking (1585); Sparking (2595)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 01-jun-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as (b)(4).
 
Event or Problem Description
It was reported the "needle near the skin of the patient smoked and sparked" during use of the pain generator.The clinicians were performing a 3-level lumbar, single probe case.As soon as the smoking and sparking started the clinicians stopped the use of the pain generator.When restarted, it happened again, and the impedance was high.The device was restarted once more and the procedure was completed without incident.The clinicians performed a cervical case later and had no issue nor a repeat of the incident.The clinicians noticed the impedance was high and reached up to 942 ohms (shut off the generator occurs at 1000 ohms).Additional information received stated 08-may-2018 this event is in regards to the probe device.No patient injury observed.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, m5057k512, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 10-aug-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
STANDARD RF PROBES AND CANNULAS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7561873
Report Number8030647-2018-00317
Device Sequence Number1424775
Product Code GXI
UDI-Device Identifier10680651986938
UDI-Public10680651986938
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K071745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model NumberPMP-22-100/98693
Device Catalogue Number991098693
Device Lot NumberM5057K512
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/08/2018
Supplement Date Received by Manufacturer07/19/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date08/10/2018
Patient Sequence Number1